It is currently Thu Aug 24, 2017 4:29 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 28 posts ]  Go to page Previous  1, 2
Author Message
 Post subject:
PostPosted: Tue Jan 08, 2013 9:42 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Cammiek it's great you've gotten over "the hump". Well done !!!! I'm probably not speaking for myself here, but I definitely felt I was going through this journey with you. Especially since I know how it feels to go through Sub withdrawal ... I kept on feeling that emptiness you speak off whenever you wrote about it. It's definitely a feeling that's more intense with Sub withdrawal than other opioids. It's almost nihilistic in its hopelessness.

But the moment you get over "the hump" and you experience some glimpses of light at the end of the tunnel, it can feel SOOO good. Well done.

Stick around! We want you posting your 6 month, 9 month, 12 month clean days on here!


Top
 Profile  
 
 Post subject: Ups and Downs
PostPosted: Wed Jan 09, 2013 6:00 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Nov 20, 2012 1:01 pm
Posts: 37
Well I tried to start two full time classes this Monday, LOL not happening. Am pushing to go back Feb when hopefully my brain is working a little better. It seems like the worst aches and low feeling has tapered but still getting hot and cold flashes, tired pretty easy. And the anxiety, whew. My doctor did have to give me Ativan, but lose dose and we are monitoring that. I never liked them but better safe than sorry.
At this point I feel a lot of frustration and seem to cry about everything. I am making a plan to go to the gym every day and then hit the sauna room to sweat. I feel like I at least have enough energy to do more than walk now.

I also wanted to put this out there, and I hope not offend anyone at all. What is with the increase in sex drive. I am not talking a little it is almost a painful desire? Weird? Just me? I have always enjoyed but this is like a phantom taking over. :shock:

I have already heard my addict brain start up with suggestions and am fighting that one. What ever it takes, I have a buddy that I have to call if I am even thinking about it, not NA or anything just a great friend who has seen me through a lot.

Cam


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 09, 2013 11:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
It's GREAT to hear from you!!!!

sounds like your doing AWESOME!!!!

I don't have much insight on the sex drive thing, since Im still ON suboxone, but I do know, since I turned 31
that whole "phantom" you talk about definitely has taken over with ME, too.... LOL
one thing I tell my husband is, it's ONE of the things I have "left" that makes me feel great, so
WHATS WRONG WITH THAT???? :wink: :wink: :wink:

your doing great, and you are seriously inspiring..... Keep it up!!!!

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jan 10, 2013 3:24 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
The sex drive thing is great!! Welcome back to feeling NORMAL.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 10, 2013 10:40 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Jan 01, 2011 12:59 pm
Posts: 1039
Glad to see you doing better Cammie. The hot and cold flashes were the thing that lasted the longest for me, but it's really just an annoyance. And yes, Sub does suppress the sexual response. Dr. J says its a "known" side effect in men, but from what I have seen on the forum and experienced myself, its pretty well known in women, too. I think the effect of Sub is subtle and increases over time. But then when you stop the Sub the sex drive comes rushing back suddenly and intensely. Anyway, I hope you get back to school as soon as you can. I think being busy is key. And definitely be wary of those "thoughts". It only takes one weak moment for a thought to become an action. Are meetings something you would even consider? I have mixed feelings about 12-step groups myself, but they definitely are a lifesaver (in the true sense on the word) at times.
keep going, you're doing great!
Lilly


Top
 Profile  
 
 Post subject: Another Day
PostPosted: Thu Jan 10, 2013 4:30 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Tue Nov 20, 2012 1:01 pm
Posts: 37
Well today started off alright, went out to lunch and then wham, felt like I had been hit by a train again. This is so frustrating. I think the absolute worst right now is the anxiety and lack of energy. I am trying so hard not to take much for the anxiety but am having severe panic attacks, awful.
Jolene- I know you had given me the names of some supplements, I did go and get them so am trying that also. I want to stop taking the wellbutrin but I guess I need to give that some time maybe.
Lilly- It does seem to be better then worse round and round. There are so many things I want to do but just can't get it done. I just do not feel like I will ever be normal again at this point. I suppose that is silly, but it feels real. I never did so great at meetings and cetainly do not want to relapse, just seems like this is lasting forever. Tomorrow will be one month, I guess I thought I would feel normal by now. Ha! Just so scared still. One more day feels like forever and I just don't know what to do. I think I am just falling apart.

Cam


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jan 10, 2013 4:40 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Don't fall apart. You're right in the tricky stage where you have great days and really sucky days, so the sucky days seem more extreme after having some good days. Know what I mean? You're assuming that tomorrow or the next day will be as bad as today and that might not be the case. You were on bup for a long time, it's going to take longer than a month to get through the hard parts. I didn't have panic attacks, so I can't relate to that or offer advice.

Just know that when you have a bad day, it's not permanent. Also, you have to realize that when you have good days, those aren't permanent (yet) either. You will fluctuate a lot over the next couple months.

hugs


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 15, 2013 12:19 am 
Offline
Average Poster
Average Poster

Joined: Tue Jan 01, 2013 12:01 pm
Posts: 8
try working out.start off slowly.flood your body with the right types of powdered BCAA's and hit the weights little by little.it hurts like hell at first but i swear to you,i promise you there's nothing like your own endorphins kicking in and getting you "high".after a month of pain it turns into pleasure.by month 2 you're like 'subs? what subs?" and will gain a body you'll be happy with.look,i'm 45,now single-again-on subs going on 5yrs and hopefully by summers end wean off forever but hell or high water i'm training for at least my last comp.

you'll feel so good about yourself no one will take that from you.no one.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 28 posts ]  Go to page Previous  1, 2

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group